Cross Reference Down

Alves, AD, Yanasee, HH and Soma, NY (2016). An analysis of bibliometric indicators to JCR according to Benford’s law. Scientometrics 107(3), pp. 1489–1499.

This work cites the following items of the Benford Online Bibliography:


Alves, AD, Yanasse, HH and Soma, NY (2014). Benford's Law and articles of scientific journals: comparison of JCR® and Scopus data. Scientometrics 98, pp. 173-184. ISSN/ISBN:0138-9130. DOI:10.1007/s11192-013-1030-8. View Complete Reference Online information Works that this work references Works that reference this work
Ausloos, M, Herteliu, C and Ileanu, B (2015). Breakdown of Benford’s law for birth data. Physica A: Statistical Mechanics and its Applications Volume 419, pp. 736–745. ISSN/ISBN:0378-4371. DOI:10.1016/j.physa.2014.10.041. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Campanario, JM and Coslado, MA (2011). Benford's law and citations, articles and impact factors of scientific journals. Scientometrics, August 2011, Volume 88, Issue 2, pp 421-432. View Complete Reference No online information available Works that this work references Works that reference this work
Clippe, P and Ausloos, M (2012). Benford's law and Theil transform of financial data. Physica A: Statistical Mechanics and its Applications, 2012, Vol. 391, No. 24, 6556–6567. View Complete Reference Online information Works that this work references Works that reference this work
de Vocht, F and Kromhout, H (2013). The use of Benford's law for evaluation of quality of occupational hygiene data. Ann Occup Hyg. 57(3), pp. 296-304. DOI:10.1093/annhyg/mes067. View Complete Reference Online information Works that this work references Works that reference this work
Egghe, L and Guns, R (2012). Applications of the generalized law of Benford to informetric data. Journal of the American Society for Information Science and Technology, Volume 63, Issue 8, 1662-1665, August 2012, doi: 10.1002/asi.22690. ISSN/ISBN:1532-2882. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). On the uniform random upper bound family of first significant digit distributions. Journal of Informetrics, Volume 9, Issue 2, pp. 349–358. DOI:10.1016/j.joi.2015.02.007. View Complete Reference Online information Works that this work references Works that reference this work
Joannes-Boyau, R, Bodin, T, Scheffers, A, Sambridge, M and May, SM (2015). Using Benford’s law to investigate Natural Hazard dataset homogeneity. Nature -Scientific Reports 5:12046, pp. 1-8 . DOI:10.1038/srep12046. View Complete Reference Online information Works that this work references Works that reference this work
Li, Q, Fu, Z and Yuan, N (2015). Beyond Benford's Law: Distinguishing Noise from Chaos. PLoS ONE, 10, e0129161. DOI:10.1371/journal.pone.0129161. View Complete Reference Online information Works that this work references Works that reference this work
Mir, TA, Ausloos, M and Cerqueti, R (2014). Benford’s law predicted digit distribution of aggregated income taxes: the surprising conformity of Italian cities and regions. Eur. Phys. J. B (2014) 87: 261. ISSN/ISBN:1434-6028. DOI:10.1140/epjb/e2014-50525-2. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons, Hoboken, New Jersey. ISSN/ISBN:978-1-118-15285-0. View Complete Reference No online information available Works that this work references Works that reference this work